MAUDE Adverse Event Report: Datascope Corp. CARDIOSAVE HYBRID, TYPE B PLUG; System, Balloon, Intra-Aortic And Control

Datascope Corp. CARDIOSAVE HYBRID, TYPE B PLUG; System, Balloon, Intra-Aortic And Control
Model Number 0998-00-0800-53
Medical Device Problem Codes Appropriate Device Problem Term/Code Not Available (3191); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - event site name: (b)(6).Based on the evaluation results, the initially reported unspecified alarm cannot be confirmed due to the vague description.It is possible that it was the sudden shutdown alarm.The effect of unexpected shutdown analyzed by the fse is confirmed.The issue was resolved by transducer calibration following repeated condensation removal procedures.No parts were replaced.The most likely cause of the failure is 30 psi transducer calibration drift, possibly due to condensation.No escalation is required at this time.The issue continues to be monitored within the manufacturer¿s quality system.
 
Event or Problem Description
It was reported by the customer that before use, the cardiosave intra-aortic balloon pump (iabp) (b)(6) ¿kept beeping all the time¿.No patient was involved.The customer contact person was unable to provide any more information regarding patient/user harm or the discovery of this issue.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse identified significant system failures in the device logs: fault # 124 (pneumatics generated system failure - prolonged shuttle prs system failure) and fault # 58 system failure - shutdown.Based on the fse's assessment, these errors occurred due to pressure being applied to the shuttle transducer when the shuttle should be open to atmosphere (have zero gauge pressure).But both vacuum and shuttle transducers were at 27mmhg gauge at atmospheric pressure.Condensation removal procedure (crp) was performed, which caused a small change.The fse attempted 30 psi transducer calibration, but it was not possible.The fse performed multiple crps again.The transducers were then at 16 mmhg.The pim leak test and all manifolds test passed.The fse attempted 30 psi transducer calibration again, and this time it was successful.All transducers were at 0 mmhg gauge when open to atmosphere.No parts were replaced.The unit passed all functional and safety tests to manufacturer specifications.The device was returned to the customer ready for use.No parts to be replaced or returned.

Brand Name
CARDIOSAVE HYBRID, TYPE B PLUG
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key50929508
Report Number2249723-2026-0004471
Device Sequence Number10759685
Product Code DSP
UDI-Device Identifier10607567108391
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-53
Device Catalogue Number0998-00-0800-53
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2015
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown